# SDR SIMA10411

- Difficulty date: April 13, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S57511013500300
- Condition: Corroded
- Location: Te Flap Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, FOUND RIGHT OUTBOARD FLAP, OUTBOARD DEFLECTOR NUMBER 1, 3 AND 4 FROM INBOARD TO OUTBOARD CAM GUIDES CORRODED BEYOND LIMITS.  REMOVED AND REPLACED OUTBOARD DEFLECTOR IAW CMM 57-53-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
